Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    I've been taking birth control pills for about 2 years now and recently I visited the clinic to collect another batch. With these pills, I've been taking one packet and having a week rest, then repeating the same proses. In the clinic, the woman advised me to start taking 3 packets at a time and then having a 4 day rest. Apparently it works more aficiantly. So I did, and now I'm currently on my third out of the four days of rest and my period still hasn't come.
    I just want to know if doing this (changing from one packet to three) can affect my period? I'm pretty worried so I'd appreciate any help of anyone.
    Thank you x
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    You've just had three packs (= 63 days?) of combined oestrogen and progesterone pills. I wouldn't be amazed if you didn't have much bleeding at all with a four day break.

    This may be what she means by 'efficient'.
    • Thread Starter
    Offline

    0
    ReputationRep:
    Yes I have. It's my first time doing it as I've only been taking one packet at a time. I usually come on late anyway, but I thought because I've taken three packets in a row this time, then my period would be heavier and well, sooner, but I was wrong. Thank you for your help, I appreciate it!


    Posted from TSR Mobile
    Offline

    16
    ReputationRep:
    (Original post by LaurenMcBurney)
    Yes I have. It's my first time doing it as I've only been taking one packet at a time. I usually come on late anyway, but I thought because I've taken three packets in a row this time, then my period would be heavier and well, sooner, but I was wrong. Thank you for your help, I appreciate it!


    Posted from TSR Mobile
    All medication affects different people in different ways and hormonal medication is even more difficult to predict because of the unique way it interacts with your own natural hormones as well.

    If you are worried, then you could take a pregnancy test, but otherwise, just make sure you keep taking the medication as you are supposed to - either running packs together, or taking a break after each pack, depending on what you prefer.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: September 18, 2015
Poll
Black Friday: Yay or Nay?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.